Modified Combined Field Integral Equations for Electromagnetic Scattering

Olaf Steinbach, Markus Windisch

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)1149-1167
JournalSIAM Journal on Numerical Analysis
Volume47
Issue number2
Publication statusPublished - 2009

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Modified Combined Field Integral Equations for Electromagnetic Scattering. / Steinbach, Olaf; Windisch, Markus.

In: SIAM Journal on Numerical Analysis, Vol. 47, No. 2, 2009, p. 1149-1167.

Research output: Contribution to journalArticleResearch

@article{47b9fd251fce43c6bc8e418879f42041,
title = "Modified Combined Field Integral Equations for Electromagnetic Scattering",
author = "Olaf Steinbach and Markus Windisch",
year = "2009",
language = "English",
volume = "47",
pages = "1149--1167",
journal = "SIAM Journal on Numerical Analysis",
issn = "0036-1429",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "2",

}

TY - JOUR

T1 - Modified Combined Field Integral Equations for Electromagnetic Scattering

AU - Steinbach, Olaf

AU - Windisch, Markus

PY - 2009

Y1 - 2009

M3 - Article

VL - 47

SP - 1149

EP - 1167

JO - SIAM Journal on Numerical Analysis

JF - SIAM Journal on Numerical Analysis

SN - 0036-1429

IS - 2

ER -